MAUDE Adverse Event Report: RAYNER INTRAOCULAR LENSES LIMITED RAYONE EMV

RAYNER INTRAOCULAR LENSES LIMITED RAYONE EMV
Model Number RAO200E
Medical Device Problem Code Optical Distortion (3000)
Health Effect - Clinical Code Visual Impairment (2138)
Type of Reportable Event Malfunction
Event or Problem Description
On 5th december 2024, rayner received notification from a us healthcare professional of an event that occurred following implantation of a rayone emv rao200e.The event description provided states that the patient's post-operative refractive outcome was not as expected.
 
Additional Manufacturer Narrative
The reference (b)(4) has been allocated to this case by rayner.The event description provided states that the patient's post-operative refractive outcome is not as expected.The refractive outcome post-operatively is -2.00 +0.25.The information received from the reporter states that there is minimal corneal sa (near 0.0) and pre-op had 1.1 cyl which was treated with femto arcs.Rayner has been advised that explantation of the lens is likely in this case."deviation from target refraction" and "iol replacement or extraction" are listed in the "adverse events" section of the rayone ifu.There are many factors which may influence the post-operative outcome of the patient including but not limited to; incomplete removal of ovd following iol implantation (capsular block/capsular bag distension syndrome), dry eye during biometry measurement, incorrect product selection, aniseikonia combined with unsuitable lens power selection, wrong lens power caused by incorrect biometry readings/calculations (e.G., previous lasik procedure), incorrect power selection (not using optimised a-constants may be a contributory factor in this scenario - surgeons must always expect to personalise their own constants based on initial patient outcomes, with further personalisation as the number of eyes increases.), posterior synechiae, irregular capsular bag contraction, patient medical history (e.G., glaucoma, pseudoexfoliation syndrome), lens decentration or dislocation, incorrect or unstable fixation within the capsular bag, post-operative rotation of the lens, lens does not fit anatomy of the eye (e.G., too large or too small), capsulorhexis diameter too large and induced surgical astigmatism.Our review of production records for the rayone emv rao200e batch 073218276 showed that all manufacturing and quality checks were conducted with successful results.A review of vigilance data confirms that this is an isolated event.No other incidents, of any type, have been received against the rayone emv rao200e batch 073218276.The root cause of the refractive outcome cannot be established from the limited evidence and information available.

Brand Name
RAYONE EMV
Common Device Name
RAYONE EMV
Manufacturer (Section D)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK  BN14 8AQ
Manufacturer (Section G)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK   BN14 8AQ
Manufacturer Contact
jodie neal
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 -8AQ
UK   BN14 8AQ
MDR Report Key20901515
Report Number3012304651-2024-00330
Device Sequence Number5051587
Product Code HQL
UDI-Device Identifier05029867006685
UDI-Public(01)05029867006685
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
PO60011
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/03/2025
Device Model NumberRAO200E
Device Catalogue NumberRAO200E
Device Lot Number073218276
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2024
Initial Report FDA Received Date12/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown